Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

at times i get these sudden reddish areas which itch(slightly or more) and is all raised(over an area) /bumpy.

i am told its dermatitis of some kind(by mates here!).

although i have kept track of my food and other aspects,i'm yet to figure out the sure-shot cause.

it could be anything,really - water,food,stress or i-don't-know-what!!

(i've taken cough syrup with chlorphenamine in it along with other cough suppressing ingredients)

kindly recommend a good anti-histamine with minimum side-effects(if any)?pill form or syrup or anything.

it would be best if u mention the generic name/ingredient since we might not get the same brand here.

also,please add any research or source of information if known.

thank u.

Edited by aanabill

Share this post


Link to post
Share on other sites

I use Benadryl (Diphenhydramine). I like it and it works for me. It can cause you to be drowsy but there is a non drowsy version of it too.

There are both liquid and pill forms of Benadryl (Diphenhydramine). I think there is even a topical cream of it as well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×